Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 351675, 11 pages
http://dx.doi.org/10.1155/2014/351675
Research Article

Blow-Up Solutions and Global Solutions to Discrete -Laplacian Parabolic Equations

1Department of Mathematics and Program of Integrated Biotechnology, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea

Received 21 August 2014; Accepted 16 October 2014; Published 24 November 2014

Academic Editor: Chengming Huang

Copyright © 2014 Soon-Yeong Chung and Min-Jun Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Soon-Yeong Chung, and Min-Jun Choi, “A new condition for blow-up solutions to discrete semilinear heat equations on networks,” Computers and Mathematics with Applications, vol. 74, no. 12, pp. 2929–2939, 2017. View at Publisher · View at Google Scholar
  • Soon-Yeong Chung, “Blow-up phenomena for solutions of discrete nonlinear p-Laplacian parabolic equations on networks,” Operator Theory: Advances and Applications, vol. 260, pp. 45–58, 2017. View at Publisher · View at Google Scholar